# SDR AALA202108163149

- Difficulty date: August 13, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 18,843 hours, 7,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Abnormal
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L DOOR SLIDE WAS NOT DISARMED, SLIDE COVER PARTIALLY OPEN. UNJAMMED AND REINSTALLED L1 DOOR ESCAPE SLIDE PER AMM 25-66-01-400-804.
